# SDR QXEA0101134

- Difficulty date: June 20, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,728 hours, 13,063 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Arm
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NOSE LANDING GEAR TRAILING ARM HAS IMPACT DAMAGE ON FORWARD FACE BETWEEN 4 INCHES TO 5 1/2 INCH FROM UPPER PIVOT POINT. REPAIRED IAW RD 8-32-289.
